Welcome to ehealthforum,
If you take Emergency contraceptive pills (ECP) closer to your usual period time, it can cause delay in your periods. Since it contains high hormonal dosage, these can disrupt the normal hormonal and period pattern. Wait and watch for your periods/withdrawal bleeding. If periods do not start within 10 days of expected period dates, or if you develop any new symptoms, consider visiting your doctor/gynecologist for further evaluation (to look for underlying cause) and assistance (to start you with treatment as indicated based on examination and investigation results). Take adequate rest. Drink plenty of water. Maintain healthy diet. Be in regular follow-up and monitoring of your treating gynecologist and report any unusual/abnormal/new symptoms immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.